MAUDE Adverse Event Report: PARAGON 28 TALUS FLAT RT SZ 2 TPS STRL; PROSTHESIS, ANKLE

PARAGON 28 TALUS FLAT RT SZ 2 TPS STRL; PROSTHESIS, ANKLE
Catalog Number P10-251-TLR2-S
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002); Implant subsidence (4078)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Osteopenia/ Osteoporosis (2651); Swelling/ Edema (4577); Joint Impingement (4834); Aseptic loosening (4883); Exostosis (bone) (4891)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) d10 p10-101-br3s-s, tibia flat rt sz 3 std 3dp strl, lot 260f14923a16.P10-310-i210-s, x-link vtmn e poly 2x10mm neu strl, lot 260832520a02.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately 14 months post implantation of a right ankle prosthesis system, the patient presented with pain and swelling of the right ankle.Patient was diagnosed with posterior subsidence of the talar component, and noted to be a failed right total ankle arthroplasty with aseptic loosening.Patient was treated with ankle bracing and lidocaine injection, and noted to be recovering/resolving.Attempts have been made and all available information has been provided.
 
Event or Problem Description
It was further reported that approximately 17 months post implantation of a right total ankle arthroplasty, the patient presented with pain and swelling and underwent a revision where significant scar tissue was resected from the anterior joint, significant osteophytes were debrided from the medial and lateral gutters, and the poly was exchanged.A competitor screw was placed to help support the medial malleolus.During the revision, it was noted that the tibial and talar components were well-fixed.Upon examination of the intraoperative x-rays, it was noted that the stress reaction of the medial tibia was substantial compared to preoperative x-rays, and it was believed that the medial portion of the talus and the medial portion of the tibia had significant impingement and this was causing stress change of the distal tibia.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1, b1, b3, b4, b5, e1, g3, h2, h6 b1: previously reported as product problem, however, no device problem has been identified upon patient's revision.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TALUS FLAT RT SZ 2 TPS STRL
Common Device Name
PROSTHESIS, ANKLE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24705359
Report Number3008650117-2026-00082
Device Sequence Number10467174
Product Code HSN
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K192994
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberP10-251-TLR2-S
Device Lot Number260F3002303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight210 LB
Patient RaceWhite